# SDR UPS04M42497

- Difficulty date: March 18, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB, RT BARREL NUT HOLE NR 29 FOUND CORROSION AT BOTTOM, SIDEWALL AND BEARING SURFACE.  CORROSION AT BOTTOM OF BARREL NUT HOLE REMOVED PER SRM 51-21-01 VOL 2 REV 34 MAT'L REMOVED 0.030 INCH DEEP FOUND WITHIN LIMITS PER EO MD11-5 510-19409E.  SLEEVE BUSHING FABRICATED PER EO MD11-5510-19409E.  BARREL NUT HOLE REPAIR CARRIED OUT PER EN1089-04 (REFER UPS ENGINEERING FILE NR MD11-55-20040).
